Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sergiox2

Accutane and gum sensitivity

Recommended Posts

I'm on my 5th month of accutane and recently I've noticed that when brushing my teeth my gums tend to bleed a bit. I am aware of a bleeding nose to be a common side effect of accutane but is gum sensitivity also a side effect? has anyone had any experience with this? thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×